- Discover hidden toxins in your body with Dr. Hull's hair mineral analysis service.
A Healthy Diabetic
Q: Dear Dr. Hull, I am a 42 yr. old male. I was diagnosed with diabetes in 2003. Then I started using diet products not knowing the side affects of the aspartame. Not until March 2009 did I start having blurred vision, dizziness, tinnitus, my right hand shakes and it comes up my right arm. I have had MRI's of my head three to four times, every time it's normal. I have been taking Humalin 70/30 for the last 4 years along with Symvasstatin and Lisinopril. Please help me with this situation because I have seen ENT's, neurologists, Internal Medicine doctors, and my family practice doctor - none of them have come up with an answer until this day when I found your website.
A: Thanks for emailing. I am glad that you found this info about the diet sweeteners because now you can turn things around for a healthier future. Life was much simpler for diabetics before the artificial sweeteners, actually.
They have you on two meds for your heart; is this a recent health issue since the diabetes or is it family history? My suggestion is to stop the chemical sweeteners - all of them - and try Stevia from NuNaturals off the web or at Whole Foods. This is excellent for diabetics, and this product really rocks! Stop all aspartame and the other diet products and see if these health symptoms disappear. If you are disciplined with this, these symptoms typically DO go away. Then you can learn how to become a healthy diabetic, as there are many of you out there! But, they are the ones who eat whole foods, avoid ALL toxic chemicals, and avoid these chemical sweeteners at all costs.
Keep doing your research, consider reading my books Sweet Poison and Splenda: Is It Safe Or Not - they will teach you why these chemicals are harming you and what to do about it. You will have to take the "control" out of the hands of the AMA and put it back into your own life. Don't be afraid of doing this if your doctor tells you that you cannot survive without him - I know it seems like I am always bashing doctors, but so many doctors and nurses put fear in people when this issue of diabetes and aspartame comes up, but the solutions can be so simple....remove all diet products and treat your diabetes logically - and naturally. Your doctor should want you to be well, no matter what you do or believe.
Q: Hello. I have a question about some products that I've been consuming. They are meal replacement shakes from a brand called: Isagenix. They have aspartic acid and phenylalanine, along with many other amino acids. I don't know if this is bad? Are they just listing the ingredients separately with hopes to disguise that there is aspartame in them? I don't have any side effects when I consume them, but I certainly do NOT want to be ingesting something artificial, and being tricked! Please help! Thanks!
A: If aspartame is in this product, you will see a warning label for phenylketonurics or one that states Warning: Contains Phenylalanine. This alerts the consumer that the toxic form of aspartame is in the product. If the phenylalanine is part of a complex amino acid form of at least eight amino acids, then this should be a safe source of powered protein. Both aspartic acid and phenylalanine are natural amino acids found in foods with complexes of at least eight natural amino acids, but they are not safe when isolated in man-made, altered forms. The body was created to use complex forms of at least eight amino acids - not just one or two somebody tinkered with in a lab.
You are so smart to check your labels! Go, girl!
How Long Do I Detox?
Q: Hi Dr. Hull. I received my hair analysis report and eliminated even more products containing aluminum...thank you for your help. I have purchased most of the supplements needed to Detox and ordered the others on-line. I'm making a list of what I need to take so not to over-do this, but thank you again for your help and I'll have my hair analyzed again probably around Xmas. I hope to see great improvement in the results.
One question, though. Am I to consistently stay on the Detox for 6-8 months??? PLEASE ADVISE.
A: I am so glad the hair analysis has helped you. I think it's an awesome tool, too!
Yes, Detox consistently for the time period I recommended because I estimated how long it should take to pull the different metals out of your body depending on where they have deposited and how heavy each metal is. Consistency is a key to keeping the flow going - once you start pulling toxins out, don't stop until they flush down your toilet.
Posted July 2010 | Permanent Link
Visit Dr. Hull's Websites & Online Programs
Other Articles In This Category
Online Hair Analysis Testing
Dr. Hull's Message Board
- Have something to say? Post a comment or discuss articles on Dr. Janet Starr Hull's Free Alternative Health Forum!